# SDR SWAA2024061487447

- Difficulty date: May 18, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS727C TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT 2024-340081<[01] TOOL USED ON STEP 5:ULTRASONIC THICKNESS GAGE P/N:45 MG; S/N:130060401; DUE DATE:28-MAR-25.;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 WL 156 AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A7502 SHEET 31 REV-;DWG 146A7500 SHEET 233 REV-.SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 WL 156 AND RBL 21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A7502 SHEET 31 REV-;DWG 146A7500 SHEET 233 REV-.SEE INDIVIDUAL SIGN OFF BELOW RII
